# SDR SWAA990342

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 967741812996
- Condition: Inop
- Location: C/P
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAKEOFF FLAPS WOULD NOT COME UP, RETRACTION STOPPED BETWEEN 0 AND 1 POSITION.  ELECTRIC FLAPS LOWERED FLAPS TO 10 DEG FOR LANDING.  AIRCRAFT RETURNED TO LBB.  FLAPS WERE SYMMETRICAL AND RETRACTED NORMAL ON THE GROUND UNDER HYD POWER.  REMOVED AND REPLACED POSITION INDICATOR PER MM, OPS CK NORMAL.  CLEANED CANNON PLUGS TO BOTH TRANSMITTERS.
